# SDR IPXA3576969

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C16, AFT CARGO BILGE AREA TRANSITION PANEL CORROSION AROUND BOTTOM BS 1460-1480.  REMOVED CORROSION ORIG MAT .063 IAW SRM 53-60-53.  MAT REMOVED .003 MAT REMAINING .060 AREA WITHIN LIMITS IAW SRM 53-00-53.  ALODINED AND PRIMED IAW SRM 51-20-01 PAINTED IAW MM 51-20-01.
